# SDR DL777060035

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 25,732 hours, 4,411 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Gssr
- Part number: 248740065
- Part serial: CM50427
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PWR GROUND SERVICE BUSS CABIN LIGHTS OUT/GALLEY PWROUT/ENT SYSTEM OUT.  NO LAND 3 IN FDE WAS ABLE TO RESTORE USING APU PWR HOWEVER COULD RESTORE BACK TO FLT CONFIG DUE TO GROUND SERVICE BUS NECESSARY FOR FLT CREW ELECTED TO RTN ATL.  REPLACED GSSR.
